# SDR DALA1166483250

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 5,235 hours, 2,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 19C EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE RE-SECURED SEAT HARNESS AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
